# SDR USAA2013070300006

- Difficulty date: June 28, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- Aircraft time: 33,705 hours, 22,496 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Cut
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LAV "D" AISLE EMERGENCY ESCAPE LIGHT ASSY WIRE IS CUT.  REPAIRED WIRE TO AISLE EMERGENCY ON LAV "D" OP'S CHECK GOOD IAW AMM 33-51-11.
